Should I retake my meds if I threw up?
Nov 26, 2005
An hour ago I took my meds for the evening. About 45 minutes later I threw up. I didn't see anything in the stuff that came out, i.e. pills or anything like that. Should one retake the meds if the have regurgitated? Or should they already be in the system.
Response from Dr. Young
In general, if you throw up more than 15-20 minutes after taking your meds, there's no need to redose. Further to this point, unless you actually see pills in the vomit, I wouldn't suggest redosing, because there's a good chance the medication has been absorbed already.
If you have persistent nausea and vomiting from your medications, I'd be sure to discuss this with your doctor. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Sore Throat A Symptom Of Acute HIV Infection?
- Flaky Skin After Oral Sex With No Protection Does It Mean I Have HIV
- Herpes After Condom Inside Out Worried I Have HIV
- Itchy Red Spots After Fingering Sign Of HIV AIDS
- How Long After Sex Do Symptoms Of A Std Occur?
- Accuracy Of An Hiv Test At 8 Weeks
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.